Abelian varieties over finite fields
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 2 (1969) no. 4, p. 521-560
@article{ASENS_1969_4_2_4_521_0,
     author = {Waterhouse, William C.},
     title = {Abelian varieties over finite fields},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 2},
     number = {4},
     year = {1969},
     pages = {521-560},
     doi = {10.24033/asens.1183},
     zbl = {0188.53001},
     mrnumber = {42 \#279},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1969_4_2_4_521_0}
}
Waterhouse, William C. Abelian varieties over finite fields. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 2 (1969) no. 4, pp. 521-560. doi : 10.24033/asens.1183. http://www.numdam.org/item/ASENS_1969_4_2_4_521_0/

[1] N. Bourbaki, Algèbre, chap. VIII, Hermann, Paris, 1958.

[2] N. Bourbaki, Algèbre commutative, chap. II, Hermann, Paris, 1961.

[3] J. W. S. Cassels, Diophantine equations with special reference to elliptic curves (J. London Math. Soc., vol. 41, 1966, p. 193-291). | MR 33 #7299 | Zbl 0138.27002

[4] E. C. Dade, O. Taussky and H. Zassenhaus, On the theory of orders (Math. Ann., vol. 148, 1962, p. 31-64). | MR 25 #3962 | Zbl 0113.26504

[5] M. Deuring, Algebren (Ergeb. der Math., IV.1, Springer, Berlin, 1935). | JFM 61.0118.01 | Zbl 0011.19801

[6] M. Deuring, Die Typen der Multiplikatorenringe elliptischer Funktionenkörper (Abh. Math. Sem. Hamburg, Bd. 14, 1941, p. 197-272). | JFM 67.0107.01 | MR 3,104f | Zbl 0025.02003

[7] M. Eichler, Zur Zahlentheorie der Quaternionen-Algebren (J. Reine Angew. Math., Bd. 195, 1955, p. 127-151). | MR 18,297c | Zbl 0068.03303

[8] T. Honda, Isogeny classes of abelian varieties over finite fields (J. Math. Soc. Japan, vol. 20, 1968, p. 83-95). | MR 37 #5216 | Zbl 0203.53302

[9] Y. Ihara, Hecke polynomials as congruence ζ functions in elliptic modular case (Ann. of Math., (2), vol. 85, 1967, p. 267-295). | MR 34 #7470 | Zbl 0181.36501

[10] S. Lang, Abelian Varieties, Interscience, New York, 1959. | MR 21 #4959 | Zbl 0098.13201

[11] J. Lubin, J.-P. Serre and J. Tate, Elliptic curves and formal groups; in Lecture Notes, Woods Hole Institute in Algebraic Geometry, privately printed, 1964.

[12] T. Oda, The first de Rham cohomology group and Dieudonné modules (Ann. scient. Éc. Norm. Sup., (4), t. 2, 1969, p. 63-135). | Numdam | MR 39 #2775 | Zbl 0175.47901

[13] F. Oort, Commutative Group Schemes (Lecture Notes in Math., 15, Springer, Berlin, 1966). | MR 35 #4229 | Zbl 0216.05603

[14] J.-P. Serre, Algèbre et géométrie, Annuaire Coll. de France, Paris, 1965-1966, p. 45-49.

[15] J.-P. Serre, Complex multiplication; in J. W. S. Cassels and A. Fröhlich (eds.), Algebraic Number Theory, Academic Press, London, 1967. | MR 39 #5516

[16] J.-P. Serre, Groupes p-divisibles (d'après J. Tate), Sém. Bourbaki, 318, 1966-1967. | Zbl 0197.17201

[17] G. Shimura and Y. Taniyama, Complex Multiplication of Abelian Varieties, Publ. Math. Soc. Japan, 6, Tokyo, 1961. | MR 23 #A2419 | Zbl 0112.03502

[18] J. Tate, Endomorphisms of abelian varieties over finite fields (Invent. Math., vol. 2, 1966, p. 134-144). | MR 34 #5829 | Zbl 0147.20303

[19] J. Tate, Endomorphisms of abelian varieties over finite fields. II (Invent. Math., to appear).

[20] J. Tate, p-divisible groups; in T.A. Springer (ed.), Local Fields, Springer, Berlin, 1967. | MR 38 #155 | Zbl 0157.27601

[21] W. Waterhouse, A classification of almost full formal groups (Proc. Amer. Math. Soc., vol. 20, 1969, p. 426-428). | MR 38 #4487 | Zbl 0176.30303

[22] A. Weil, Variétés abéliennes et courbes algébriques, Hermann, Paris, 1948. | MR 10,621d | Zbl 0037.16202

[23] J. Giraud, Remarque sur une formule de Shimura-Taniyama (Invent. Math., t. 5, 1968, p. 231-236). | MR 37 #2757 | Zbl 0165.54801

[24] J. Tate, Classes d'isogénie des variétés abéliennes sur un corps fini (d'après T. Honda), Sém. Bourbaki, 358, 1968-1969.